On the Hyperspace of Convex Compact Subsets of the Tikhonov Cube

Authors

  • A. S. Ivanov
  • M. M. Zarichnyi Lviv Nat. Univ., Ukraine

Abstract

We prove that the hyperspace of compact convex subsets of the Tikhonov cube Iω1 is homeomorphic to Iω1 .

Published

25.05.2001

Issue

Section

Research articles

How to Cite

Ivanov, A. S., and M. M. Zarichnyi. “On the Hyperspace of Convex Compact Subsets of the Tikhonov Cube”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 5, May 2001, pp. 698-01, https://umj.imath.kiev.ua/index.php/umj/article/view/4292.